Inventiones mathematicae

, Volume 99, Issue 1, pp 321–355

Slopes of effective divisors on the moduli space of stable curves

  • J. Harris
  • I. Morrison
Article
  • 172 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Arakelov] Arakelov, S.Ju.: Families of algebraic curves. Iz. Akad. Nauk.35, 1269–1293 (1971)Google Scholar
  2. [Arbarello] Arbarello, E., Cornalba, M.: Footnotes to a paper of Beniamino Segre. Math. Ann.256, 341–362 (1981)Google Scholar
  3. [Burnside] Burnside, W.: Theory of Groups of Finite Order: 2nd ed. New York: Dover 1955Google Scholar
  4. [Chang-Ran 1] Chang, M., Ran, Z.: Unirationality of the moduli space of curves of genus 11, 13 (and 12). Invent. Math.76, 41–54 (1984)Google Scholar
  5. [Chang-Ran 2] Chang, M., Ran, Z.: The Kodaira dimension of the moduli space of curves of genus 15. J. Differ. Geom.24, 205 220 (1986)Google Scholar
  6. [Chang-Ran 3] Chang, M., Ran, Z.: Divisors on and the cosmological constant 386 393 in Mathematical aspects of string theory (S.T. Yau ed.) Singapore: World Scientific (1987)Google Scholar
  7. [C-H] Cornalba, M., Harris, J.: Divisor classes associated to families of stable varieties with applications to the moduli space of curves. Ann. Sci. de l'Ecole Norm. Sup. (Ser. 4)21, 455–475 (1988)Google Scholar
  8. [D] Diaz, S.: Exceptional Weierstrass points and the divisor on moduli space that they define. Mem. Am. Math. Soc.56, (1985)Google Scholar
  9. [EH] Eisenbud, D., Harris, J.: The Kodaira dimension of the moduli space of curves of genusg≧23. Invent. Math.90, 359–388 (1987)Google Scholar
  10. [Fr] Freitag, E.: Der Körper der Seigelsche Modulfunktionen. Abh. Math. Sem. Univ. Hamb.47, 25–41 (1978)Google Scholar
  11. [Gou-Ja] Goulden, I., Jackson, D.: Combinatorial Enumeration, New York, Wiley 1983Google Scholar
  12. [HM] Harris, J., Mumford, D.: On the Kodaira dimension of the moduli space of curves. Invent. Math.67, 23–86 (1982)Google Scholar
  13. [Ha] Harer, J.: The second homology group of the mapping class group of an orientable surface. Invent. Math.72, 221–240 (1983)Google Scholar
  14. [HZ] Harer, J., Zagier, D.: The Euler characteristic of the moduli space of curves. Invent. Math.85, 457–486 (1986)Google Scholar
  15. [Hu] Hurwitz, A.: Über die Anzahl der Riemannschen Flächen mit Gegebenen Verzweigungspunkten. Math. Ann.55, 53–66 (1901)Google Scholar
  16. [Jam-Ker] James, G., Kerber, A.: The Representation Theory of the Symmetric Group (Encyclopedia of Mathematics and its Applications). Reading, MA: Addison-Wesley 1981Google Scholar
  17. [MJNS] Moore, G., Harris, J., Nelson, P., Singer, I.: Modular forms and the cosmological constant. PreprintGoogle Scholar
  18. [Mu1] Mumford, D.: Stability of Projective Varieties. L'Ens. Math.23, 39–110 (1977)Google Scholar
  19. [Mu2] Mumford, D.: On the Kodaira dimension of the Siegel modular variety, in Algebraic Geometry—Open Problems. (Lect. Notes Math., Vol. 97). Berlin-Heidelberg, New York: Springer 1983Google Scholar
  20. [Sernesi] Sernesi, E.; L'unirazionalità dei moduli delle curve di genere dodici. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser.8, 405–440 (1981)Google Scholar
  21. [Severi] Severi, F.: Vorlesungen über Algebraische Geometrie. Leipzig: Teubner 1921Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • J. Harris
    • 1
  • I. Morrison
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of MathematicsFordham UniversityBronxUSA

Personalised recommendations